Nov 16, 2008
I have had dierraheafor over a week. I take atripla,Im udetectable and mycd4 countis over 600. What can I do to stop it?
| Response from Dr. Henry
If you have been on Atripla for a while without diarrhea and now have a week of severe diarrhea it is unlikely due to any of the components in Atripla. If you are just starting Atripla a small % of patients develop significant diarrhea most often due to the tenofovir. If you have been taking Atripla for a whil then the diarrhea most likely due to an unrelated problem such as a gastroenteritis (often viral, sometimes bacterial or parasitic, sometimes food induced). You need to keep hydrated and contact your HIV provider or primary care physician to consider an evaluation for the cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Cold Feet After Touching Anus Worried I Have HIV
- Ear Infection After Insertive Anal Sex Worried I Have HIV
- Herpes After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Hpv After French Kissing Sign Of HIV AIDS
- Pain In Balls After Touching Precum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.